MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1® HOTLINE® 3 BLOOD AND FLUID WARMER; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC. LEVEL 1® HOTLINE® 3 BLOOD AND FLUID WARMER; WARMER, THERMAL, INFUSION FLUID
Catalog Number L-370
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/03/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during use, the inner tubing of a level 1® hotline® 3 blood and fluid warmer was defective and little to no fluid flowed through the inner tubing.The event outcome was reported as "other serious (important medical event)", but no information on the medical event was provided.No permanent injury was reported.

Brand Name
LEVEL 1® HOTLINE® 3 BLOOD AND FLUID WARMER
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key6848250
Report Number3012307300-2017-01994
Device Sequence Number19212921
Product Code LGZ
UDI-Device Identifier10695085002819
UDI-Public10695085002819
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/01/2021
Device Catalogue NumberL-370
Device Lot Number3374558
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2017
Initial Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;